# SDR USAA2014061600009

- Difficulty date: May 31, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 77,300 hours, 34,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FRAME 70, Y 160.  REPLACED FLOORBEAM AT FRAME 70, Y 160 IAW DWG D53472000.
